# SDR YENA2025100901015

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 3,395 hours, 631 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 54754
- Condition: Faulted
- Location: Zone 400
- Part time: 1,430 hours, 260 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#687, BOS-LAX. (ETOPS) "ENG 2 FIRE LOOP A ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A )" OPEN
